# SDR N6WA201210040001

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 19,390 hours, 13,693 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT BLEED DUCT WARNING.  INSPECTED BLEED LEAK DETECTION LOOPS IAW AMM 36-21-01, NO DEFECTS NOTED, RUN CURRENT EVCT LOCATION ALL CHANNELS PASSED. COULD NOT DUPLICATE DISCREPANCY ON GROUND.
